# SDR CVGA20211109001

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N325ND
- Make and model: Cessna 560XL
- Aircraft serial: 5605284
- Aircraft time: 8,327 hours, 6,137 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 34005065500
- Condition: Burned
- Location: Cabin Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW NOTICED A SMELL OF SMOKE IN THE COCKPIT AND WITNESSED SMOKE IN THE CABIN COMING FROM LEFT SIDE OF AISLE. RAN QRH AND TURNED INTERIOR MASTER SWITCH OFF.
